# SDR 07FDEA03962

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350143
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HYDRAULIC FITTING HOLES ( 2 AND 4 ) AT PYLON SUPPORT BRACKET, BOTTOM WING SKIN LT, RIB 8.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLATION OF BUSHINGS IAW EA 6-5720-81089 AND RAS/BAE/100174/2005 ISSUE A.
